Scaling Behavior in a Map of a Circle onto Itself: Empirical Results

TitleScaling Behavior in a Map of a Circle onto Itself: Empirical Results
Publication TypeJournal Article
Year of Publication1982
AuthorsShenker, S.
Published inPhysica D: Nonlinear Phenomena
Volume5
Issue2-3
Page(s)405-411
Other Numbers3491
Bibliographic Notes

Physica D: Nonlinear Phenomena, Vol. 5, Issue 2-3, pp. 405-411

Abbreviated Authors

S. Shenker

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in journal or magazine